What does an MRI and EEG predict about a patient on Concerta for a month?
Concerta can rarely cause seizures.
Thank you for posting your query.
I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you.
I have noted your clinical details. Concerta (methylphenidate) is a brain stimulant and can rarely cause seizures (convulsions). The risk of seizure is higher in a patient with abnormal EEG or abnormal MRI brain. So, these two tests are being done in your case to ensure that these tests are normal, to confirm that you are not at a a higher risk of getting seizures with concerta.
I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.
Wishing you good health,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Is mri recommended for cll patient
- Mri procedures for patients knees
- Open mri for obese patients
- What concerta does with youre penis
- Taking concerta and lexapro what are they for
- What are the side effects of smoking concerta
- Mri on pregnant patients
- Mri on pregnant first month
- What is concerta xl
- Eeg and mri